# SDR ASAA2021010333810

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,103 hours, 13,068 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Windsheild Ovrht
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDSHIELD OVERHEAT LIGHT ILLUMINATES SHORTLY AFTER T/O RAN QRH.  LIGHT STAYED EXTINGUISHED.  GROUNDED-YES.  RAN QRH RESET PROCEDURE.  LIGHT STAYED EXTINGUISHED.
